# SDR CA140610002

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 16 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAD LOW OIL QTY MESSAGE ON BOTH ENGINES IN FLIGHT PLEASE SEE THE SEQUENCE OF EVENTS BELOW.  ENROUTE, IN CRUISE 5 HRS INTO FLIGHT RT LOW QTY MESSAGE.  +10 MINUTES LT LOW QTY MESSAGE.  ACFT DIVERTS, DURING DESCENT MESSAGES DISAPPEAR 4.  AFTER LANDING BOTH INDICATE 9.7, ADDS 2 QTS TO RT AND 1.2 TO LT BOTH INDICATE 9.7.  ACFT DEPARTS, 6 HR FLIGHT, LANDS WITH 9.7 BOTH ENGINES.  NO WARNINGS POSTED DURNING FLIGHT.  ADDS .5 TO LT ENGINE STILL BOTH 9.7.  ENGINE RUNS CARRIED OUT. 10.3 INDICATION ON BOTH AND SIGHT GLASS OK.  DATA COLLECTED SHOWS NO OIL HAS BEEN SERVICED IN THE ENGINES FOR 105 FLIGHT HOURS.  COCKPIT INDICATION APPEARS NEVER TO FALL BELOW 9.7 AND IS CONFIRMED BY CREWS.
